# SDR UPS06448519

- Difficulty date: October 24, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2040-2150
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2040 TO BS 2150 RBL 89 SEAT TRACK BOTTOM FLANGE CORRODED.  CORROSION BLEND OUT 0.035" BY 1.5" BY 2" EXCEED SRM LIMIT.  SEAT TRACK REPLACED AS PER SRM 51-10-01 P9 JUST AT M/D RBL89 BETWEEN BS2040 AND 2150.
